A. Dauletiyarova ; K. Abdukhalikov ; B. K. Sartayev - On the free metabelian Novikov and metabelian Lie-admissible algebras

cm:12877 - Communications in Mathematics, May 9, 2024, Volume 33 (2025), Issue 3 (Special issue: European Non-Associative Algebra Seminar)
On the free metabelian Novikov and metabelian Lie-admissible algebrasArticle

Authors: A. Dauletiyarova ; K. Abdukhalikov ; B. K. Sartayev

    In this paper, we consider Lie-admissible algebras, which are free Novikov and free Lie-admissible algebras with an additional metabelian identity. We construct a linear basis for both free metabelian Novikov and free metabelian Lie-admissible algebras. Additionally, we describe a space of symmetric polynomials for both the free metabelian Novikov algebra and the free metabelian Lie-admissible algebra.


    Volume: Volume 33 (2025), Issue 3 (Special issue: European Non-Associative Algebra Seminar)
    Published on: May 9, 2024
    Accepted on: April 13, 2024
    Submitted on: January 17, 2024
    Keywords: Mathematics - Rings and Algebras

    Consultation statistics

    This page has been seen 73 times.
    This article's PDF has been downloaded 80 times.